MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CATHETER,URETHRAL,VINYL,FEMALE,6",14FR

Medline Industries, LP MEDLINE; CATHETER,URETHRAL,VINYL,FEMALE,6",14FR
Catalog Number DYND10703
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ends are not sealed shut so item is not sterile.
 
Additional Manufacturer Narrative
The complaint reported the product problem/issue of ends not sealed shut and that the item is not sterile.Medline quality received 3 cs total of the reported product, which was received in packaged, unused condition, and visual assessment of the provided product revealed that the packaging was not properly sealed on the end of the peel pouch.The reported issue of unsealed sterile packaging was verified by visual assessment of the provided samples, and the likely root cause was attributed to be a human error during the sealing process of the packaging.The manufacturing facility implemented additional training to personnel to avoid recurrence of the issue, and the remaining product from this lot was put on hold for further inspection.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CATHETER,URETHRAL,VINYL,FEMALE,6",14FR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50843474
Report Number1417592-2026-46733
Device Sequence Number10270270
Product Code EZD
UDI-Device Identifier40080196846741
UDI-Public40080196846741
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K091306
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND10703
Device Lot Number0332309A162
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/10/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown